# SDR RRXA991071

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5597838501
- Condition: Misdrilled
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DOUBLE DRILLED, WING, FWD LWR SPAR CAP AT PYLON NR 1, STA XW 467.0, ONE EACH HOLE DOUBLE DRILLED IN SPAR, INTERNAL DOUBLER, AND LOWER WING SKIN IN TEE DOUBLER OUT OF ROUND, PAST 3RD OVERSIZE.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06228.
